# SDR GXPA96002

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613GA
- Make and model: Amd FALCON20C5
- Aircraft serial: 77
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 173016
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON 5-13-96, AIRCRAFT DECLARED AN EMERGENCY AND LANDED.  THE CREW REPORTED THEY WERE GETTING SMOKE IN THE CABIN.  (X)
